On functions of bounded generalized variation
Doklady Akademii Nauk, Tome 249 (1979) no. 4, pp. 787-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_4_a3,
author = {A. S. Leonov},
title = {On functions of bounded generalized variation},
journal = {Doklady Akademii Nauk},
pages = {787--789},
year = {1979},
volume = {249},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_4_a3/}
}
A. S. Leonov. On functions of bounded generalized variation. Doklady Akademii Nauk, Tome 249 (1979) no. 4, pp. 787-789. http://geodesic.mathdoc.fr/item/DAN_1979_249_4_a3/